# SDR AWXA200501381

- Difficulty date: October 26, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65566542
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C13 CHECK DISCOVERED REVEAL STRIP CORRODED AT BS 794 AND FROM STR 24R TO STR 25R.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  REMOVED REVEAL STRIP IAW BOEING 737-300 SRM 51-40-02-0G FIG 10.  FABRICATED NEW REVEAL STRIP IAW BOEING 737-300 SRM 51-30-01-0G FIG 7 AND DWG 65-56654.  INSTALLED FABBED PARTS AT BS 794 AND FROM STR 24R TO STR 25R IAW BOEING 737-300 SRM 51-40-02-0G.
